| Catalog Number |
1804225-38 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/19/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
Event or Problem Description
It was reported that the procedure was performed to treat a heavily calcified, heavily tortuous posterior lateral with 99% stenosis.The 2.25x38mm xience skypoint stent delivery system (sds) failed to cross due to the anatomy and got caught in the calcified lesion.The sds was pulled out.After removal, the stent was noted to be flared.A new 2.25x38mm xience skypoint was used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.